Pacific Journal of Mathematics

The asymptotic behavior of norms of powers of absolutely convergent Fourier series.

Dennis M. Girard

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 357-381.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970611

Mathematical Reviews number (MathSciNet)
MR0283482

Zentralblatt MATH identifier
0213.08901

Subjects
Primary: 42.12

Citation

Girard, Dennis M. The asymptotic behavior of norms of powers of absolutely convergent Fourier series. Pacific J. Math. 37 (1971), no. 2, 357--381. https://projecteuclid.org/euclid.pjm/1102970611


Export citation

References

  • [1] B. Bajsanski, Sur une classe generale de procedes de sommations du type d'Euler- Borel, Acad. Serbe Sci. Publi. Inst. Math., 10 (1956), 131-152.
  • [2] B. Bajsanski, Generalisation d'untheoreme de Carlemann,Acad. Serbe Sci. Publi. Inst. Math., 12 (1958), 101-108.
  • [3] J. Clunie and P. Vermes, Regular Sonnenschein type summabilitymethods, Acad. Roy. Belg. Bull. Cl. Sci., (5) 45 (1959), 930-954.
  • [4] G. W. Hedstrom, Normsof powers of absolutely convergent Fourierseries, Michigan Math. J., 13 (1966), 249-259.
  • [5] J. P. Kahane, Transformeesde Fourierdes functionssommables, Proceedings of the International Congress of Mathematicians, 1962, Institut Mittag-Leffler, Djursholm, 1963.
  • [6] J. P. Kahane, Sur certaines classes de series des Fourierabsolumentconvergentes, J. Math. Pure Appl., (9) 35 (1956), 249-259.
  • [7] D. J. Newman, Homomorphisms of l+, American J. Math., 91 (1969), 37-46.
  • [8] G. Polya and G. Szego, Aufgaben und Lehrsdtze aus der Analysis,erster band, Springer Verlag, Berlin, 1964, p. 61.
  • [9] Whitford, Leslie E., On the boundary behavior of poier series, Ph. D. dissertation, The Ohio State University, 1968.